PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 64 | 3 | 205-225
Tytuł artykułu

Digital sum moments and substitutions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
64
Numer
3
Strony
205-225
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-03-31
poprawiono
1992-07-07
Twórcy
  • Laboratoire de Mathématiques Discrètes, Unité Propre de Recherche 9016, Case 930, 163, Avenue de Luminy, F-13288 Marseille Cedex 9, France
autor
  • UFR-MIM, Faculté des Sciences de St. Charles, Université de Provence, Case F, 3, Place Victor Hugo, F-13331 Marseille Cedex 3, France
Bibliografia
  • [B89] A. Bertrand-Mathis, Comment écrire les nombres entiers dans une base qui n'est pas entière, Acta Math. Hungar. 54 (3-4) (1989), 237-241.
  • [C86] J. Coquet, Power sums of digital sums, J. Number Theory 22 (2) (1986), 161-176.
  • [CV86] J. Coquet and P. van den Bosch, A summation formula involving Fibonacci digits, J. Number Theory 22 (2) (1986), 139-146.
  • [De75] H. Delange, Sur la fonction sommatoire de la fonction 'somme des chiffres', Enseign. Math. (2) 21 (1) (1975), 31-47.
  • [D90] J. M. Dumont, Summation formulae for substitutions on a finite alphabet, in: Number Theory and Physics (Les Houches, 1989), Springer Proc. Phys. 47, Springer, Berlin 1990, 185-194.
  • [DT89] J. M. Dumont et A. Thomas, Systèmes de numération et fonctions fractales relatifs aux substitutions, Theoret. Comput. Sci. 65 (2) (1989), 153-169.
  • [DT91] J. M. Dumont et A. Thomas, Digital sum problems and substitutions on a finite alphabet, J. Number Theory 39 (3) (1991), 351-366.
  • [Fa92] S. Fabre, Substitutions et indépendance des systèmes de numération, thèse, Faculté des sciences de Marseille-Luminy, 1992.
  • [FG] P. Flajolet, P. Grabner, P. Kirschenhofer, H. Prodinger and R. Tichy, Mellin transforms and asymptotics: digital sums, Theoret. Comput. Sci., to appear.
  • [Fr] A. S. Fraenkel, Systems of numeration, Amer. Math. Monthly 92 (2) (1985), 105-114.
  • [Fro] C. Frougny, Representations of numbers and finite automata, Math. Systems Theory 25 (1) (1992), 37-60.
  • [GoL87] C. Godrèche, J. M. Luck and F. Vallet, Quasiperiodicity and types of order: a study in one dimension, J. Phys. A 20 (13) (1987), 4483-4499.
  • [GTi91] P. Grabner and R. Tichy, α-expansions, linear recurrences, and the sum-of-digits function, Manuscripta Math. 70 (3) (1991), 311-324.
  • [K90] P. Kirschenhofer, On the variance of the sum-of-digits function, in: Number Theory and Analysis, Lecture Notes in Math. 1452, Springer, Berlin 1990, 112-116.
  • [L] J. M. Luck, Private communication.
  • [MM] J. L. Mauclaire and L. Murata, An explicit formula for the average of some q-additive functions, in: Prospects of Mathematical Science (Tokyo, 1986), World Sci., Singapore 1988, 141-156.
  • [Sh88] J. Shallit, A generalisation of automatic sequences, Theoret. Comput. Sci. 61 (1) (1988), 1-16.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav64i3p205bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.